# SDR UALA2013062004282

- Difficulty date: June 19, 2013
- Submitted: July 26, 2013
- Operation: Air carrier
- Aircraft: N409UA
- Make and model: Airbus A320-232
- Aircraft serial: 462
- Aircraft time: 64,958 hours, 23,992 cycles
- Engine: Iae V2527A5
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Condition: Damaged
- Location: Rt Nlg Door
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT NOSE GEAR DOOR HAS 2 LIGHTNING BURNS.  PERFORMED INTERIM REPAIR, REF SRM 52-82-11 FIG 103.
